# SDR 2002UALA00122

- Difficulty date: January 17, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 11,445 hours, 4,111 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAIL.  FAULTS EMERGENCY POWER SUPPLY UNIT BATTERY AFT LEFT.  REPLACED BATTERY PACK FOR AFT LEFT POWER SUPPLY.  EMERGENCY LIGHT BUILT IN TEST EQUIPMENT GOOD.
